| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Moisture or Humidity Problem (2986); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had scratches and that hard to read.Customer also said he experienced slow rewound, battery last less than expected, and random no delivery alarm.Customer also stated that insulin pump had insulin flow block alarm and it was resolved by complete set change.No harm requiring medical intervention was reported.The device will be returned for analysis.